# SDR ASAA2013112296498

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 107 hours, 45 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FMC DISAGREE ON BOTH NDS.  ACFT GROUNDED. COMPLIED WITH QRH AND RECOVERED BOTH FMCS.
